# SDR UALA2011011000131

- Difficulty date: January 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 61,180 hours, 8,810 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE COMING OUT OF APU EXHAUST REPORTED BY RAMP.  SHUT DOWN APU, SMALL FIRE STILL BURNING AT EXHAUST CONE, APPEARED WET WITH OIL. DISCHARGED DRY CHEMICAL EXTINGUISHER DOWN TAILPIPE.  MAT REPORTS HIGH EGT WITH APU RUNNING.  LOOKED IN TAIL PIPE.  T WHEEL TORN UP.  REPLACED APU.  CLEANED TAIL PIPE IAW MM.
